# SDR SIMA20210721009

- Difficulty date: July 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,636 hours, 42,033 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Condition: Missing
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON FLUTTER DAMPER FITTING IS SCORED AND MISSING BUSHINGS.-C/A-COMPLETE:RAR FITTING ASSY ON RH AILERON IAW EO EM-27MR-112.
